# SDR REXA2017110101141

- Difficulty date: November 1, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 22,405 hours, 14,538 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3RD F/A FLASHLIGHT ASSY ON FWD FACE IS DAMAGED. REMOVED AND REPLACED 3RD F/A FLASHLIGHT ASSY IAW AMM 25-61-02-400-801-A10.
